Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 211, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 1, 2013, 6:44 PM MDT for Box Butte County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 6:44 PM MDT (00:44 UTC)
- Expired
- Aug 1, 2013, 7:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:45 PM MDT | TSTM WND GST 60 | Alliance Airport, NE | |
| Aug 1, 7:07 PM MDT | HAIL 0.5 | Alliance, NE | HEAVY RAIN WAS ALSO FALLING. |
| Aug 1, 7:15 PM MDT | HAIL 1 | 2 S Alliance, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 2:59 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
989
WUUS55 KCYS 020044
SVRCYS
NEC013-020130-
/O.NEW.KCYS.SV.W.0211.130802T0044Z-130802T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 640 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEREA...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZED HAIL WAS REPORTED
9 MILES NORTHWEST OF ALLIANCE AT 637 PM MDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLIANCE AND ALLIANCE AIRPORT.
THIS REPLACES THE PREVIOUS WARNING WHICH WAS IN EFFECT FOR THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4200 10282 4200 10293 4221 10305 4227 10290
4220 10273 4210 10274 4210 10270 4209 10269
4200 10270
TIME...MOT...LOC 0042Z 331DEG 12KT 4217 10294
HAIL...1.00IN
WIND...60MPH
$$
HAMMER/RUBIN2 follow-up statements
945
WWUS55 KCYS 020106
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
706 PM MDT THU AUG 1 2013
NEC013-020130-
/O.CON.KCYS.SV.W.0211.000000T0000Z-130802T0130Z/
BOX BUTTE NE-
706 PM MDT THU AUG 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOX BUTTE COUNTY UNTIL 730 PM MDT...
AT 704 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE...AND
MOVING SOUTHEAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLIANCE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4200 10270 4200 10282 4200 10293 4211 10300
4220 10273 4210 10274 4210 10270 4209 10269
TIME...MOT...LOC 0106Z 337DEG 8KT 4206 10286
HAIL...1.25IN
WIND...60MPH
$$
HAMMER/RUBIN732
WWUS55 KCYS 020130 RRA
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT THU AUG 1 2013
NEC013-020140-
/O.EXP.KCYS.SV.W.0211.000000T0000Z-130802T0130Z/
BOX BUTTE NE-
730 PM MDT THU AUG 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE COUNTY
HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4200 10270 4200 10282 4200 10293 4211 10300
4220 10273 4210 10274 4210 10270 4209 10269
TIME...MOT...LOC 0106Z 337DEG 8KT 4206 10286
$$
HAMMER/RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:32 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 1, 5:32 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 532 PM MDT THU AUG 1 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 302 PM MDT THU AUG 1 2013 ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT WITH SOME SEVERE THUNDERSTORMS EXPECTED. DEVELOPMENT HAS ALREADY OCCURRED OVER WESTERN PORTIONS OF THE FORECAST AREA. BATCH OF SHOWERS AND THUNDERSTORMS CURRENTLY OVER ALBANY COUNTY WILL SPREAD EAST INTO THE PLAINS OVER THE NEXT FEW HOURS. THIS CONVECTION SHOULD HELP ERODE IF NOT BREAK THE CAP. AT ANY RATE...SHOULD SEE THE CAP BREAK SOMETIME THIS AFTERNOON WITH STORMS DEVELOPING AND EVENTUALLY BECOMING SEVERE. MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL BUT DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. VERY JUICY AIR IN PLACE AT THIS TIME WITH DEW POINTS MAINLY IN THE 50S TO LOW 60S EAST OF THE LARAMIE RANGE. THE ONE EXCEPTION BEING AROUND CHEYENNE WHERE A DRY PUNCH DROPPED THE DEW POINTS INTO THE 30S. MU CAPES FROM CURRENT ANALYSIS RUNNING BETWEEN 2000-3000 J/KG...NEARLY DOUBLE THAT OF YESTERDAY BUT WIND PROFILES ARE SIMILAR. IMPRESSIVE DEEP LAYER SHEAR WITH INCREASING WINDS FROM THE BOUNDARY LAYER THROUGH THE EQUILIBRIUM LEVEL. THIS WILL SUPPORT SUPER-CELL THUNDERSTORMS WITH STRONG UPDRAFTS. HAIL SIZES COULD BE VERY LARGE...CERTAINLY HAIL OVER 2 INCHES IS POSSIBLE AND COULD SEE A FEW STORMS PRODUCING BASEBALL SIZED HAIL. WIND THREAT APPEARS TO BE RATHER STANDARD WITH 60-70 MPH WINDS. ALSO...THERE IS A CHANCE FOR TORNADOES. CURRENTLY A COUPLE BOUNDARIES IN PLACE OVER THE AREA WHICH COULD BE A FOCUS FOR TORNADIC DEVELOPMENT. ALSO EASTERLY SURFACE WINDS ARE FORECAST TO INCREASE TO 10 TO 15 MPH BY THIS EVENING. THIS COULD ENHANCE THE TORNADO THREAT FOR A TIME THIS EVENING. THE HIGHEST TORNADIC THREAT APPEARS TO BE NEAR A SYNOPTIC BOUNDARY IN THE NORTHERN NEBRASKA PANHANDLE AND ADJACENT PORTIONS OF EAST CENTRAL WY EARLY THIS EVENING. MODELS ARE NOW PUSHING THE MAIN AREA OF LOW LEVEL MOISTURE AND INSTABILITY EAST OF THE FORECAST AREA FOR TOMORROW. THIS WILL SIGNIFICANTLY REDUCE THE SEVERE THUNDERSTORM POTENTIAL FOR FRIDAY. MAINLY GARDEN VARIETY SHOWERS AND THUNDERSTORMS FRIDAY WITH THE ONLY POTENTIAL FOR SEVERE MAY BE THE NORTHERN NEBRASKA PANHANDLE BUT THAT DEVELOP ON WHERE THE LOW LEVEL BOUNDARY RESIDES. BOUNDARY IS FORECAST TO SLAM BACK TO THE WEST FRIDAY NIGHT. COULD SEE SOME FOG AND LOW CLOUDS EAST OF THE LARAMIE RANGE AS THE LOW LEVEL MOISTURE INCREASES. MORE SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON BUT TOUGH TO GUAGE THE STRENGTH AT THIS POINT...BUT BASED ON CURRENT MODELS COULD SEE A FEW MORE SEVERE THUNDERSTORMS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 302 PM MDT THU AUG 1 2013 AN UPPER RIDGE IS EXPECTED TO HOLD JUST WEST OF THE CWA FOR MUCH OF THIS PERIOD...EXTENDING BASICALLY FROM TEXAS NNW JUST WEST OF THE ROCKY MOUNTAIN CHAIN. SUBTROPICAL MOISTURE WILL CONTINUE TO MOVE UNDER THIS RIDGE FROM THE DESERT SW ACROSS THE REGION WHICH WILL KEEP AT LEAST WIDELY SCTD MAINLY AFTERNOON AND EVENING CONVECTION GOING ACROSS THE CWA THROUGH SUNDAY THEN IT MIGHT BECOME MORE ISOLATED EARLY NEXT WEEK AS THE MOISTURE DECREASES A BIT. A DECENT PUSH OF COOLER AIR IS DEPICTED TO MOVE INTO THE REGION MIDWEEK AND SHOULD ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS WITH RESULTANT UPSLOPE PATTERN. GFS MAY BE OVERDONE WITH ITS QPF BUT AT LEAST SCTD POPS LOOK IN ORDER THEN. TEMPERATURES WARM SUNDAY THROUGH TUESDAY BEFORE TRENDING DOWN WEDNESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 524 PM MDT THU AUG 1 2013 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THIS EVENING. SOME THUNDERSTORMS WILL BE SEVERE WITH LARGE DAMAGING HAIL AND WINDS TO 50 KTS IN THE NEBRASKA PANHANDLE. SHOWERS AND THUNDERSTORMS WILL NOT BE A STRONG OVER SOUTHEAST WYOMING THIS EVENING BUT GUSTS TO 40 KTS ARE POSSIBLE WITH SOME SHOWERS AND THUNDERSTORMS. STORMS WILL DECREASE IN COVERAGE AND INTENSITY LATER THIS EVENING. FOG MAY DEVELOP LATE TONIGHT INTO THE NORTHERN NEBRASKA PANHANDLE. WINDY FRIDAY FROM MID MORNING THROUGH FRIDAY AFTERNOON OVER SOUTHEAST WYOMING WITH GUSTS TO 30 KTS. && .FIRE WEATHER... ISSUED AT 208 PM MDT THU AUG 1 2013 SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. MAIN CHANCES FOR WETTING RAINS WILL OCCUR OVER THE MOUNTAINS AND EAST OF THE LARAMIE RANGE. SEVERE THUNDERSTORMS POSSIBLE IN THIS AREA TODAY AND FOR FAR EASTERN PORTIONS OF THE DISTRICT ON FRIDAY. FURTHER WEST...SOMEWHAT DRIER AND BREEZY CONDITIONS WILL PREVAIL. MINIMUM HUMIDITIES LOOK TO DROP INTO THE UPPER TEENS TO LOW 30S WITH SOUTHWEST WINDS GUSTING 20 TO 30 MPH TODAY AND FRIDAY. LIGHTER WINDS ARE ANTICIPATED FOR THE WEEKEND. THUNDERSTORM COVERAGE WILL BE MORE WIDELY SCATTERED IN THIS AREA TODAY...WITH LESS COVERAGE ANTICIPATED FOR FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...LIEBL LONG TERM...RE AVIATION...LIEBL FIRE WEATHER...LIEBL
Hazardous weather outlook, Aug 1, 6:27 PM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 627 PM MDT THU AUG 1 2013 WYZ103>106-109>119-021045- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 627 PM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH SOME OF THE STORMS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-021045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- 627 PM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE UNTIL 10 PM MDT. SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEAST AND EAST CENTRAL WYOMING...AND THE NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. SOME STORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ALONG AND EAST OF A LINE FROM DOUGLAS TO WHEATLAND TO KIMBALL. HAIL UP TO 2 INCHES IN DIAMETER IS POSSIBLE SOME STORMS...WITH THE GREATEST THREAT FOR VERY LARGE HAIL OVER THE NORTHERN AND CENTRAL NEBRASKA PANHANDLE. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. PATCHY LOW CLOUDS AND FOG WILL BE POSSIBLE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH SOME OF THE STORMS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 2 PM AND 10 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE LIEBL
In the hours before
Local storm report, Aug 1, 6:19 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 10 S HARRISON 42.54N 103.88W
08/01/2013 M0.25 INCH SIOUX NE TRAINED SPOTTER
0612 PM HAIL HEMINGFORD 42.32N 103.08W
08/01/2013 M0.50 INCH BOX BUTTE NE TRAINED SPOTTER
&&
MWEILANDLocal storm report, Aug 1, 6:29 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HEMINGFORD 42.32N 103.08W
08/01/2013 M0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
MWEILANDLocal storm report, Aug 1, 6:39 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL GLENDO 42.50N 105.03W
08/01/2013 M0.50 INCH PLATTE WY LAW ENFORCEMENT
MARBLE SIZED HAIL FELL FROM 627 PM TO 632 PM.
&&
MWEILANDLocal storm report, Aug 1, 6:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 9 NW ALBANY 41.26N 106.24W
08/01/2013 M1.00 INCH ALBANY WY TRAINED SPOTTER
&&
MWEILANDSpecial weather statement, Aug 1, 6:42 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 642 PM MDT THU AUG 1 2013 WYZ101-103-107-020145- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 642 PM MDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE AND SOUTHERN CONVERSE COUNTIES UNTIL 745 PM MDT... AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF GLENROCK TO 6 MILES NORTH OF ESTERBROOK CAMPGROUND...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... LAPRELE RESERVOIR AROUND 655 PM MDT. DEER CREEK AROUND 710 PM MDT. DOUGLAS AROUND 730 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 119 AND 163. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4295 10570 4263 10495 4245 10543 4274 10595 TIME...MOT...LOC 0042Z 230DEG 14KT 4275 10588 4252 10530 RUBIN
Local storm report, Aug 1, 6:44 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 9 NW ALLIANCE 42.19N 103.00W
08/01/2013 M1.00 INCH BOX BUTTE NE TRAINED SPOTTER
THIS IS THE CORRECT LOCATION FROM THE STORM REPORT ISSUED
AT 641 PM.
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:00 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 45 min |
| Aug 1, 6:20 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 55 min |
| Aug 1, 7:16 PM MDT | Special Weather Statement | CYS | Box Butte | 59 min |
| Aug 1, 7:29 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 61 min |
| Aug 1, 7:39 PM MDT | Areal Flood Advisory | CYS | Box Butte, Morrill | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.